| Model Number |
CQ2015A |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
08/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.The lens was returned in liquid, in lens vial.Visual inspection found the lens torn into two pieces.(b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted a cq2015a collamer three piece lens, +18.0 diopter, and the lens was damaged.The lens was removed with no patient injury.The lens was replaced with another same model/diopter lens.The reporter indicated the cause of the event was due to technical error.
Additional Manufacturer Narrative
Corrected data: (b)(4).